Skip to Content

What happens if you take 900 mg of bupropion?

5 Answers

masso 6 Apr 2018

You will probably end up in the ER. NOT A GOOD IDEA AT ALL.-

Votes: +2
bestpup 7 Apr 2018

I understand your depressed however taking three times the maximum daily dose is not the answer.
Check with your doctor and follow the prescription as it was written by your physician.
Good luck!
bestpup

Sidekick55 8 Apr 2018

You might hallucinate and not like the fun kind.

Votes: +1
bhouse 9 Apr 2018

I hope you are ok and now taking the prescribed dosage. Always call your pharmacist or doctors office if u think u have taken the wrong dosage. I took 600 mg once by mistake and when I realized it I was scared but did ok. I thought they were a lower mg. I really check my dosage after that. Let us know how u are doing.

Votes: +1
jcwv23 11 Apr 2018

I can't imagine taking more than the 2 tablets a day. I tried to take the third, because the doctor suggested it and I got so nauseous and sick, and will never take more than my 300mgs. I hope you are alright and didn't take that much.

Votes: +0
kristentom 24 Apr 2019

Hi ! I did the same thing yesterday, by absolutely mistake
i was prescribed 2-174 mg of aplenzin , which = 300 mg of bupropion,
she wanted to raise it and gave me a script for 525mg, the pharmacy had to order this, so my MD gave me a sample botyle,,
I STUPIDLY thought it was the 174mg, and took 3
it was, however, the 348 mg, and I took 3
this was yesterday and I felt very fuzzy last night
HOW DO YOU FEEL! please respond, I'm scared,,
k

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.